# SDR CA150927005

- Difficulty date: September 18, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cessna 550
- Engine: Pwa PW530A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

(CAN) THE PILOT REPORTED THAT THE N2 ON THE RT ENGINE STUCK AT 90 N2 DURING CLIMBOUT. MFG RECOMMENDED TO PERFORM SB 30409.  TROUBLESHOOTING ONGOING.
